MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DETACHABLE FLEX SHAFT; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH DETACHABLE FLEX SHAFT; SCREW, FIXATION, BONE
Model Number 2107-2200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Surgeon was using drill to drill holes for screws in patients acetabulum.The flexible drill broke.Surgeon washed out the hole to remove any potential small fragments left in hole.Primary tha.
 
Additional Manufacturer Narrative
An event regarding damage involving a trident driver shaft was reported.The event was confirmed through visual evaluation of the provided photograph.Method & results: device evaluation and results: no product was returned for evaluation however photographs were provided for review.The photograph show different instruments on a table.The driver shaft is broken/fractured.Clinician review: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the event was conformed through evaluation of the provided photographs.The photograph show different instruments on a table.The driver shaft is broken/fractured.The exact cause of the event could not be confirmed as insufficient information was provided.Further information such as return of the device are required to complete the investigation and determine a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
DETACHABLE FLEX SHAFT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15407856
Report Number0002249697-2022-01331
Device Sequence Number20519264
Product Code HWC
UDI-Device Identifier07613327212327
UDI-Public07613327212327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2107-2200
Device Catalogue Number2107-2200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale